# SDR UPS01236693

- Difficulty date: August 23, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH RUDDER TRIMMED TO ZERO 12 DEGREE LEFT AILERON REQUIRED TO HOLD WINGS LEVEL DEPLOYING SPEED BRAKE SLIGHTLY FIXES PROBLEM.     INSPECTED SPOILERS NO DEFECTS FOUND INSPECTED FLIGHT CONTROLS GEN MX PRACTICES 27-00-00 PAGE 201, 203  NO DEFECT FOUND HOWEVER SUSPECT FUEL INBALANCE READING SAME  DIP STICKS DIFFER BY TWO INCHES FURTHER  T/S REQUIRED  REFERENCE D222078.
